# SDR QXEA2016031300209

- Difficulty date: March 13, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 35,524 hours, 37,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN FOR LANDING, NOSE GEAR DOOR LIGHT AMBER REMAIND ON, NOSE GEAR DOWN AND LOCKED REMAINED GREEN. RETRIEVED DATA FROM PSEU IAW AMM TASK 32-61-00-742-801. RETRIEVED THE FOLLOWING FAULT CODES: PSEU CHAN D FAIL CHANNEL INOP. NGLK1 FAULT UNREASONABLE FAR. CHECKED INDUCTANCE VALUE ON NGLK1 PROX SENSOR IAW Q400 AMM TASK 32-61-06-830-801 FOUND NGLK1 READING DASHES. INSPECTED NGLK1 PROX SENSOR FOUND NGLK1 PROX SENSOR UP AGAINT PROX SENSOR BRACKET, RIGGED NGLK1 PROX SENSOR IAW 32-61-06-830-801, INDUCTANCE VALUES IS WITHIN LIMITS. PRESSURIZED HYD CYCLED NLG DOORS. NO DEFECTS NOTED, AND NO PRESENT FAULTS IN PSEU
